# SDR ZP7A20130223001

- Difficulty date: February 23, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N111PV
- Make and model: Beech 200BEECH
- Aircraft serial: BB772
- Aircraft time: 6,741 hours, 5,192 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 9038000123
- Condition: Failed
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES ON CAPTAINS SIDE DID NOT OPERATE PROPERLY AFTER LANDING.  CO-PILOT TOOK OVER BRAKING AND STEERING AND TAXIED SAFELY TO THE RAMP.  MAINTENANCE INSPECTED THE BRAKE SYSTEM AND FOUND THE CAPTAINS NR 1 BRAKE CYLINDER TO BE LEAKING AND THE NR 2 BRAKE MASTER CYLINDER FAILED.  AIRCRAFT IS STILL IN MAINTENANCE, THE BRAKE MASTER CYLINDERS AT FAULT ARE CURRENTLY BEING REPLACED.
